# SDR SWIA2020060951010

- Difficulty date: May 12, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB POWER-ASSIST MOTOR STIFFNER ASSY IS CRACK.  (C-CHECK) RO 4/23/2020 REMOVED CRACKED STIFFNER PN 601R317745-5. DRILLED AND LOCATED FASTENER HOLES ON NEW STIFFNER. REF SRM. INSTALLED 2EA NEW NUTPLATES ON NEW STIFFNER. INSTALLED NEW STIFFNER ONTO PAX DOOR AFT WEB. REF SRM.
